# SDR AALA20160912012

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 19,517 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL IN AFT CARGO DAMAGED AT STA. 727H. INSTALLED NEW SECTION OF RIGHT HAND TRANSITION PANEL FROM BS 727G + 9.5 TO 727I + 11.5 IAW SRM 53-00-53-2R-5.
